MathSciNet Relay Station
MathSciNet bibliographic data
MR2515283 47H10 (47H09)
Ibaraki, Takanori; Takahashi, Wataru Fixed point theorems for nonlinear mappings of nonexpansive type in Banach spaces. J. Nonlinear Convex Anal. 10 (2009), no. 1, 21–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement